# SDR CA140602001

- Difficulty date: March 28, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Dhav DHC6300
- Aircraft time: 48,184 hours
- Engine: Pwa PT6A34
- Propeller: Hartzl HCB3TN3
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING FLIGHT, THE LT ENGINE`S CHIP DETECTOR LIGHT ILLUMINATED APPROXIMATELY 20 NM FROM AIRPORT.  THE CREW THEN DECIDED TO TURN AROUND AND HEAD BACK TO POINT OF DEPARTURE.  THE ENGINE PARAMETERS STAYED NORMAL FOR A FEW MINUTES, AFTER WHICH THE OIL PRESSURE AND TEMPERATURE BEGAN FLUCTUATING. THE CREW THEN SHUTDOWN THE AFFECTED ENGINE IN FLIGHT AND LANDED SAFELY.  NO EMERGENCY WAS DECLARED.
